The Michigan Mathematical Journal

Finite groups without fixed-point-free actions on a disk.

Richard Parris

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 20, Issue 4 (1974), 349-351.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029001152

Mathematical Reviews number (MathSciNet)
MR0334190

Zentralblatt MATH identifier
0307.57018

Digital Object Identifier
doi:10.1307/mmj/1029001152

Subjects
Primary: 55C35
Secondary: 20D45: Automorphisms

Citation

Parris, Richard. Finite groups without fixed-point-free actions on a disk. The Michigan Mathematical Journal 20 (1974), no. 4, 349--351. doi:10.1307/mmj/1029001152. http://projecteuclid.org/euclid.mmj/1029001152.


Export citation